# SDR 9512149853

- Difficulty date: August 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Engine: Pwa JT8D17
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

NR 1 ENGINE EXPERIENCED COMPRESSOR STALLS ON TAKEOFF ROLL.  THE TAKEOFF WAS ABORTED.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE ENGINE AND PERFORMED A GROUND RUN-UP. THE ENGINE SYSTEMS CHECKED OK.  THE AIRCRAFT RETURNED TO SERVICE.
